Google Scholar: citations
Periodic surface diffeomorphisms which bound, bound periodically
Ewing, John (Indiana University (Estats Units d'Amèrica))
Edmonds, Allan (Indiana University (Estats Units d'Amèrica))

Date: 1982
Rights: Tots els drets reservats
Language: Anglès.
Document: article ; recerca ; publishedVersion
Published in: Publicacions de la Secció de Matemàtiques, V. 26 n. 3 (1982) p. 37-42, ISSN 0210-2978

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsSeccioMatematiques/article/view/37456
DOI: 10.5565/PUBLMAT_26382_03


6 p, 100.1 KB

The record appears in these collections:
Articles > Research articles
Articles > Published articles

 Record created 2009-11-13, last modified 2019-02-10



   Favorit i Compartir